# SDR DAT2004F00004

- Difficulty date: September 1, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N937MA
- Make and model: Stbros SD330
- Aircraft serial: SH3040
- Engine: Pwa PT6A45R
- Propeller: Hartzl HCB5MP3
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: B3339
- Condition: Cracked
- Location: Propeller
- Part time: 457 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW SDR REPLACEMENT OF POWER SECTION AND PROPELLER FOR VIABRATION, ON 09/01/04 (7) OF THE (8) PROP ATTACHMENT BOLTS, PN B3339 WERE FOUND CRACKED.  ALL (8) PROP ATTACHMENT BOLTS, PN B3339, AND WASHERS PN A2048-2 WERE REMOVED AND REPLACED WITH NEW ONES PURCHASED FROM VENDOR.  AD86-06-02 WAS COMPLIED WITH IAW MFG SERVICE INSTRUCTIONS 140A AND IS NEXT DUE AT 20201.4 TAT  AIRCRAFT WAS RETURNED TO SERVICE.
